A Liapunov Inequality for Linear Hamiltonian Systems
A Liapunov type inequality is proved for a linear Hamiltonian system. This inequality allows estimates of intervals of disconjugacy. The inequality is particularly applicable to equations with oscillatory coefficients. A new criterion of stability is given for a differential equation with periodic coefficients.
S. L. Clark and D. B. Hinton, "A Liapunov Inequality for Linear Hamiltonian Systems," Mathematical Inequalities and Applications, vol. 1, no. 2, pp. 201-209, Element, Apr 1998.
The definitive version is available at https://doi.org/10.7153/mia-01-18
Mathematics and Statistics
Keywords and Phrases
Disconjugacy; Hamiltonian system; Liapunov inequality
International Standard Serial Number (ISSN)
Article - Journal
© 1998 Element, All rights reserved.
01 Apr 1998